# SDR TWAA9906901

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 200-206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FORMER AND WEB CORRODED AT STA 200 TO 206, LONGERON 18L AND ABOVE.  REMOVED CORROSION PER SPM 6-80-1, PARAGRAPH 3, SECTION A FIG 1.  INSTALLED NEW WEB PER SPM 6-70-1.
